Medical-specialists.co.uk

eyesight and viagra

VIAGRA is a medicine used to treat erectile dysfunction (impotence) in men. It can help many men who have erectile dysfunction get and keep an erection when they become sexually excited (stimulated).

eyesight and viagra

Postby nick1970 on Tue May 26, 2009 12:04 pm

Hi

A few days ago i took viagra for the first time ever, 50mg. It worked almost too well, i stayed hard twice after orgasm, which id thought didnt happen.

I didnt experience eyesight problems or headaches, however 36 hours later i noticed a bright red patch on the left side of one eye, its still there right now.

It looks like a blood vessel has ruptured, its painless and vision is fine.

Are there any known links between this and viagra?. I have heard there have been links to eyesight loss and the drug but am unsure if this is a coincedence.

Thanks
nick1970
 
Posts: 2
Joined: Tue May 05, 2009 1:54 pm

Re: eyesight and viagra

Postby admin on Wed May 27, 2009 2:41 pm

Mostly there has been reports of blueish vision, but as Viagra get your blood pumping round your body alot faster you may well of burst a blood vessel.

I would visit your local walk in or book an appointment to see your gp just incase.
admin
Site Admin
 
Posts: 245
Joined: Thu Feb 14, 2008 11:24 am

Re: eyesight and viagra

Postby Marlburian269 on Sun Jan 24, 2010 1:15 pm

For the past 14 years I've had a dry right eye and several other vision problems (retinal tears and cataract surgery). About six months ago, the eye was getting drier and its vision less distinct just after I'd increased my use of Viagra. Though the leaflet with my Viagra tablets mentions eye problems, it doesn't specifically cite dryness, though this is mentioned on a couple of websites.

I was surprised when the two consultants I saw dismissed my theory that it was Viagra that was causing the extra dryness and all but encouraged me to go on taking the tablets. They suggested a couple of ways of easing the dry eye which have worked to some extent, but I still wonder if Viagra is not helping.

The indistinct vision, by the way, turned out to be a not uncommon after-effect of cataract surgery and is easily remedied in a ten-minute laser procedure.
Marlburian269
 
Posts: 16
Joined: Sun Jan 24, 2010 12:48 pm


Return to Viagra Information

Who is online

Users browsing this forum: No registered users and 1 guest

cron